# SDR SWAA2022100346365

- Difficulty date: August 25, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSEMBLY #4 STIFFENER #4 CRACKED. / [01] PERFORMED HFEC INSP ON STIFFENER #4 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;;[11] FABRICATED LOWER ANGLE USING BAC 1490 7075-T 6 PER REF SRM 55-10-09-2R-5;[12] LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-09-2R-5 AND 51-40-02-0G-0;;[24] INSTALLED L/H HORIZONTAL INSPAR RIB #4 LOWER CHORD AND STIFFER REPAIR PER REFERENCE SRM 55-10-09-2R-5 REPAIR 5. APPLIED SEALANT BMS 5-95 SQUEEZE OUT AND FILET SEAL WITH BMS 5-95 PER REF. 51-20-05-0G-0.;[25] VERIFIED STEP 24;[26] INSTALLED L/H HORIZONTAL INSPAR RIB #4 LOWER CHORD AND STIFFER REPAIR PER REFERENCE SRM 55-10-09-2R-5 REPAIR 5. APPLIED SEALANT BMS 5-95 SQUEEZE OUT AND FILET SEAL WITH BMS 5-95 PER REF. 51-20-05-0G-0;[27] VERIFIED STEP 26
